Alert archive / Oregon / Hazardous Seas Warnings in 2021

Hazardous Seas Warning 20, NWS Medford, OR

March 6, 2021

NWS Medford, OR issued this hazardous seas warning at Mar 6, 2021, 1:57 PM PST. It took effect at Mar 7, 2021, 4:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2021, 1:57 PM PST (21:57 UTC)
In effect from
Mar 7, 2021, 4:00 PM PST
Expired
Mar 8, 2021, 4:00 AM PST
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted.

053 
WHUS76 KMFR 062157
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
157 PM PST Sat Mar 6 2021

PZZ350-370-071215-
/O.CON.KMFR.SC.Y.0030.000000T0000Z-210307T0300Z/
/O.CON.KMFR.SE.W.0019.210307T0300Z-210307T1200Z/
/O.CON.KMFR.SC.Y.0031.210307T1200Z-210308T0000Z/
/O.UPG.KMFR.SE.A.0007.210308T0000Z-210308T1200Z/
/O.NEW.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
157 PM PST Sat Mar 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 4 AM PST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM SUNDAY TO 4 AM PST
MONDAY...

* WHAT...Steep seas 9 to 12 ft into Sunday. South winds 20 to 30
  kt with gusts to 40 kt reaching peak strength tonight. Wind 
  driven seas become dominant this evening, and become very steep 
  and hazardous at 10 to 12 ft. Winds ease and seas transition to 
  swell dominated to 10 to 15 ft Sunday morning. A heavy, long 
  period northwest swell builds in Sunday afternoon with very 
  steep and hazardous seas of 17 to 19 ft at 16 seconds into early
  Monday morning.

* WHERE...All areas.

* WHEN...For the current Small Craft Advisory, until 7 PM PST this
  evening. For the Hazardous Seas Warning, from 7 PM this evening
  to 4 AM PST Sunday. For the next Small Craft Advisory, from 4 AM
  to 4 PM PST Sunday. For the next Hazardous Seas Warning, from
  4 PM Sunday afternoon through 4 AM PST early Monday morning.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ356-376-071215-
/O.CON.KMFR.SC.Y.0030.000000T0000Z-210308T0000Z/
/O.CON.KMFR.SE.W.0019.210307T0300Z-210307T1200Z/
/O.UPG.KMFR.SE.A.0007.210308T0000Z-210308T1200Z/
/O.NEW.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
157 PM PST Sat Mar 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 4 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM SUNDAY TO 4 AM PST
MONDAY...

* WHAT...Steep seas 9 to 12 ft into Sunday. South winds 20 to 30
  kt continue through late tonight. Wind driven seas become
  dominant this evening, and very steep and hazardous. Winds ease
  Sunday, and seas transition to swell dominated to 10 to 15 ft. A
  heavy, long period northwest swell builds in late Sunday
  afternoon with very steep and hazardous seas of 16 to 18 ft at
  16 seconds into early Monday morning.

* WHERE...All areas, except the steepest seas tonight are 
  expected north of Gold Beach.

* WHEN...For the Small Craft Advisory, until 4 PM PST Sunday. For
  the Hazardous Seas Warning, from 7 PM this evening to 4 AM PST
  Sunday. For the next Hazardous Seas Warning, from 4 PM Sunday 
  to 4 AM PST Monday. 

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
4 follow-up statements
522 
WHUS76 KMFR 070433
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
833 PM PST Sat Mar 6 2021

PZZ356-376-071745-
/O.CON.KMFR.SE.W.0019.000000T0000Z-210307T1200Z/
/O.CON.KMFR.SC.Y.0030.000000T0000Z-210308T0000Z/
/O.CON.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
833 PM PST Sat Mar 6 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM SUNDAY TO
4 AM PST MONDAY...

* WHAT...South winds 20 to 30 kt with gusts to 40 kt reaching peak
  strength tonight. Wind driven seas become dominant this evening,
  and become very steep and hazardous at 10 to 12 ft tonight. 
  Winds ease and seas transition to swell dominated to 10 to 15 ft
  Sunday morning. A heavy, long period northwest swell builds in 
  Sunday afternoon with very steep and hazardous seas of 17 to 19 
  ft at 16 seconds into early Monday morning.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 4 AM PST Sunday. 
  For the Hazardous Seas Warning, from 4 PM Sunday to 4 AM PST 
  Monday. For the Small Craft Advisory, until 4 PM PST Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-071745-
/O.CON.KMFR.SE.W.0019.000000T0000Z-210307T1200Z/
/O.CON.KMFR.SC.Y.0031.210307T1200Z-210308T0000Z/
/O.CON.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
833 PM PST Sat Mar 6 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST
SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM SUNDAY TO
4 AM PST MONDAY...

* WHAT...Very steep hazardous seas 9 to 12 ft with south winds 20
  to 30 kt through late tonight. Winds ease Sunday, and seas 
  transition to swell dominated to 10 to 15 ft. A heavy, long 
  period northwest swell builds in late Sunday afternoon with very
  steep and hazardous seas of 16 to 18 ft at 16 seconds into 
  early Monday morning.

* WHERE...All areas, except the steepest seas tonight are 
  expected north of Gold Beach.

* WHEN...For the first Hazardous Seas Warning, until 4 AM PST
  Sunday. For the second Hazardous Seas Warning, from 4 PM Sunday
  to 4 AM PST Monday. For the Small Craft Advisory, from 4 AM to 
  4 PM PST Sunday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
563 
WHUS76 KMFR 071213
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
413 AM PST Sun Mar 7 2021

PZZ356-376-080115-
/O.EXP.KMFR.SE.W.0019.000000T0000Z-210307T1200Z/
/O.CON.KMFR.SC.Y.0030.000000T0000Z-210308T0000Z/
/O.CON.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
/O.NEW.KMFR.SC.Y.0032.210308T1200Z-210310T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
413 AM PST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 PM PST
TUESDAY...

* WHAT...Steep seas of 9 to 13 ft this morning, becoming swell
  dominated this afternoon. A heavy, long period swell builds this
  afternoon with seas becoming very steep and hazardous at 14 to
  18 ft at 17 seconds. Seas gradually subside Monday into Tuesday,
  but remain steep at 11 to 16 ft at 16 seconds. South winds
  increase Monday afternoon to 15 to 25 kt with gusts to 30 kt and
  persist into Tuesday. 

* WHERE...All areas. 

* WHEN...For the current Small Craft Advisory, until 4 PM PST this
  afternoon. For the Hazardous Seas Warning, from 4 PM this
  afternoon to 4 AM PST Monday, with seas peaking late this
  evening into early Monday morning. For the next Small Craft 
  Advisory, from 4 AM Monday to 4 PM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-080115-
/O.EXP.KMFR.SE.W.0019.000000T0000Z-210307T1200Z/
/O.CON.KMFR.SC.Y.0031.000000T0000Z-210308T0000Z/
/O.CON.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
/O.NEW.KMFR.SC.Y.0032.210308T1200Z-210310T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
413 AM PST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 PM PST
TUESDAY...

* WHAT...Steep seas of 10 to 15 ft this morning, becoming swell
  dominated this afternoon. A heavy, long period swell builds this
  afternoon with seas becoming very steep and hazardous at 15 to 
  18 ft at 17 seconds. Seas gradually subside Monday into Tuesday,
  but remain steep at 11 to 16 ft at 16 seconds. South winds 
  increase Monday afternoon to 15 to 25 kt with gusts to 30 kt and
  persist into Tuesday. 

* WHERE...All areas. 

* WHEN...For the current Small Craft Advisory, until 4 PM PST this
  afternoon. For the Hazardous Seas Warning, from 4 PM this
  afternoon to 4 AM PST Monday, with seas peaking late this
  evening into early Monday morning. For the next Small Craft
  Advisory, from 4 AM Monday to 4 PM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
504 
WHUS76 KMFR 072247
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
247 PM PST Sun Mar 7 2021

PZZ356-376-081200-
/O.CON.KMFR.SC.Y.0030.000000T0000Z-210308T0000Z/
/O.CON.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
/O.CON.KMFR.SC.Y.0032.210308T1200Z-210310T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
247 PM PST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
4 PM PST TUESDAY...

* WHAT...Steep seas of 9 to 13 ft this morning, increasing to 14
  to 18 ft, then diminishing to 11 to 16 ft. South winds increase
  Monday afternoon to 15 to 25 kt with gusts to 30 kt.

* WHERE...All areas.

* WHEN...For the current Small Craft Advisory, until 4 PM PST this
  afternoon. For the Hazardous Seas Warning, from 4 PM this
  afternoon to 4 AM PST Monday. For the next Small Craft 
  Advisory, from 4 AM Monday to 4 PM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-370-081200-
/O.CON.KMFR.SC.Y.0031.000000T0000Z-210308T0000Z/
/O.CON.KMFR.SE.W.0020.210308T0000Z-210308T1200Z/
/O.CON.KMFR.SC.Y.0032.210308T1200Z-210310T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
247 PM PST Sun Mar 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
4 PM PST TUESDAY...

* WHAT...Steep seas of 10 to 15 ft, becoming very steep at 15 to
  18 ft at 17 seconds, then subside to 11 to 16 ft at 16 seconds.
  South winds increase Monday afternoon to 15 to 25 kt with gusts
  to 30 kt.

* WHERE...All areas.

* WHEN...For the current Small Craft Advisory, until 4 PM PST this
  afternoon. For the Hazardous Seas Warning, from 4 PM this
  afternoon to 4 AM PST Monday. For the next Small Craft 
  Advisory, from 4 AM Monday to 4 PM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
395 
WHUS76 KMFR 081020
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
220 AM PST Mon Mar 8 2021

PZZ350-356-370-376-082330-
/O.CON.KMFR.SE.W.0020.000000T0000Z-210308T1200Z/
/O.EXT.KMFR.SC.Y.0032.210308T1200Z-210310T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
220 AM PST Mon Mar 8 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

* WHAT...Very steep and hazardous seas 17 to 19 ft at 16 seconds
  through early this morning. Seas gradually subside today, but
  remain steep at around 12 to 14 ft. South winds increase this
  afternoon to 15 to 25 kt with gusts up to 30 kt.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, until 4 AM PST early 
  this morning. For the Small Craft Advisory, until 4 AM PST 
  Wednesday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this hazardous seas warning went out at Mar 6, 8:47 AM PST, 5 hours 10 minutes earlier.

Area forecast discussion, Mar 6, 8:47 AM PST, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Medford OR
847 AM PST Sat Mar 6 2021

.DISCUSSION...Upper level clouds have thinned out west of the
Cascades and are steadily doing so across the east side. Mid-
level clouds are hanging around the region's peaks and ridges,
but these too will thin as the day goes on. This will allow for
more than the patchy sun many places are now experiencing to get
through. Have updated the MaxT for this afternoon accounting for
this reduction in cloud cover. This raised temperatures by one or
two degrees across N. Cal., along the Cascades and eastern Douglas
County, and across much of the area east of the Cascades. Other
places remained the same after the update.

Road cameras show the only places with snow on the roads are
either in the high Cascades or along passes east of the Cascades.
Other areas do still have snow on the grass and other more
insulated surfaces. Expecting most of the snow to melt this
afternoon in less shaded areas. Temperatures in the Rogue and
Umpqua should remain above freezing tonight, but in the Illinois
and Applegate valleys temperatuers are expected to fall below
freezing. Be aware that this could occur before precipitation from
the next front comes in and could cause a thin layer of ice to
develop over remaining water. If the next front produces rain
before freezing temperatures devlop, the rain and mixing winds
should prevent this frozen leyer from developing.

Timing remains the same with the next front moving in, so the rest
of the near term forecast remains unaltered. See the previous
discussion for further details on this front. -Miles

&&

.AVIATION...For the 06/12Z TAF Cycle...A cold front is slowly moving
though the area this morning. Most precipitation associated with it
is now east of the Cascades with some light rain lingering in areas
east of I-5. Overall conditions are a mix of VFR/MFR with areas of
LIFR/IFR in heavier precipitation, both along the coast and east of
the Cascades. Behind the front, VFR conditions prevail, although
there could be some temporary MVFR/IFR cigs in west side valleys if
enough clearing occurs this morning. Overall conditions will improve
to VFR later this morning into the afternoon as drier air moves into
the lower layers of the atmosphere. /BR-y

&&

.MARINE...Updated 830 AM PST Saturday 06 Mar 2021...Steep seas
persist through the weekend, gradually subsiding to 10 to 12 ft
today. Another front will move through the region tonight, bringing
an increase in south winds (which could approach gales this evening)
and the return of very steep wind driven seas. Winds ease again late
tonight into Sunday morning and seas will become swell dominated.

A heavy long period northwest swell of 16 to 19 ft at 16 to 17
seconds builds into the waters Sunday with seas expected to peak
Sunday night. Seas gradually subside later Monday as another, weaker
front passes through the region. Winds are likely to become
northerly Tuesday night with seas becoming dominated by northerly
wind seas. North winds will be strongest south of Cape Blanco with
generally improving conditions Wednesday into Friday. /BR-y/Sven

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Surf Advisory from 1 PM Sunday to 7 AM PST Monday for
     ORZ021-022.

CA...None.

Pacific Coastal Waters...Small Craft Advisory until 4 PM PST Sunday for PZZ356-376.
     Hazardous Seas Watch from Sunday afternoon through late Sunday
     night for PZZ350-356-370-376.
     Hazardous Seas Warning from 7 PM this evening to 4 AM PST Sunday
     for PZZ350-356-370-376.
     Small Craft Advisory until 7 PM PST this evening for PZZ350-370.
     Small Craft Advisory from 4 AM to 4 PM PST Sunday for
     PZZ350-370.

In the hours before

Local storm report, Mar 6, 12:15 PM PST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Medford OR
1215 PM PST SAT MAR 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HEAVY RAIN       5 WSW GRANTS PASS       42.41N 123.41W
03/06/2021  M1.28 INCH       Josephine          OR   TRAINED SPOTTER

            24HR RAIN PRECIPITATION TOTAL FROM 8AM TO 8AM PST. AMOUNT
            DOES INCLUDE A SMALL AMOUNT OF MELTED SNOW FROM THE
            MORNING.

&&

MBLISS

Nearby

Hazardous Seas Warnings in Oregon, 2021Every hazardous seas warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.